# SDR 2007UALA02708

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,134 hours, 20,988 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 680 STRINGER 14L FWD OF L2 DOOR THERE IS A STRESS CRACK AT THE INTERCOSTAL STRUCTURE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED INTERCOSTAL & STRINGER.
